# SDR FDEA2020081081817

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOUND VERTICAL CRACKS BEHIND SERVICE REPAIR ON LEFT SIDE OF THE LOWER VERTICAL STABILIZER AFT FLANGE OF UPPER REAR SPAR CAP.
